T Nation

Pro-Inflammatory Steroids


I've been using 4-chloro-17a-methyl-androst-1,4-diene-3-17b-diol (Halodrol)off and on for the last 2-3 years and have had on-going issues with spasms and inflammation in my left shoulder, trapezius and infraspinatus. These muscles are already prone to soreness due to 20 yrs+ of powerlifting, football, wrestling etc.

I know that stanozolol and other related compounds can cause "dryness" of the joint, but can other steroids aggrivate joint pain through cortisol receptor antagonism or through some other pathway? I know my low-back spasms are aggrevated by this compound just like they are by dianabol.

I know this compound is somewhat related to dianabol, so it seems likely that other muscles can be prone to spasm while on these compounds aside from the low back.


Being a pro-hormone, all side effects are not fully known.


More than likely your dropping your natural test production due to suppression from the drugs, any steroid will do this, reducing how much estrogen you produce, and thereby hindering the joints.

2-3 years, with how many cycles, and for how long, and with what sort of PCT ?